Abstract

Let $({\bf M},g(t))$ be a K\"ahler Ricci flow with positive first Chern class. First, we prove a uniform isoperimetric inequality for all time. In the process, we also prove a Cheng-Yau type log gradient bound for positive harmonic functions on $({\bf M},g(t))$ without assuming the Ricci curvature is bounded from below.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 1155-1173
Launched on MUSE
2014-09-19
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.